When high doses of Stivarga (regorafenib) were given to people during clinical studies, it resulted in diarrhea, high blood pressure, and various other reactions. Contact your healthcare provider immediately if you have taken too much Stivarga. Supportive care will be provided to treat any symptoms that occur.
Stivarga® (regorafenib) is a prescription anticancer medication. As with any medication, it is possible to take too much Stivarga.
The effects of an overdose can vary, depending on a number of factors, including the Stivarga dosage and whether it was taken with any other medications or substances.
There are no reports of a Stivarga overdose. Doses as high as 220 mg were given in clinical studies (the usual Stivarga dosage is 160 mg a day). Based on the side effects reported from these high doses, possible symptoms of a Stivarga overdose may include:
- Rash, redness, swelling, pain, sores, or blisters of the skin
- Voice changes, such as hoarseness
- Inflammation of the mouth or throat
- Dry mouth
- Decreased appetite
- High blood pressure (hypertension)
If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of drug absorbed into the bloodstream. There is no known antidote for a Stivarga overdose.
Treatment will also include supportive care, which consists of treating the symptoms that occur as a result of an overdose. For example, medicines may be given to treat severe diarrhea or high blood pressure if these side effects occur.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Stivarga.